# SDR ALG2005F00055

- Difficulty date: July 27, 2005
- Submitted: August 17, 2005
- Operation: Air carrier
- Aircraft: N515AL
- Make and model: Urocop EC120B
- Aircraft serial: 1165
- Engine: Tmeca ARRIU2F
- System (JASC): 7320 · Fuel Controlling System
- Part: Fuel Control
- Part number: 2319928930
- Part serial: 338M
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

IN CRUISE FLIGHT, THE TURBINE SURGED WHICH WAS CONFIRMED WITH ENGINE NOISE LEVEL CHANGE.  UPON LANDING THE MECHANIC REMOVED AND REPLACED THE FUEL CONTROL AND THE AC WAS RETURNED TO SERVICE UPON COMPLETION OF ALL FUNCTION CHECKS IAW MM.  (K)
